EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


2004, volume 114, articles 2

Point processes associated with stationary stable processes pp. 191-209 Downloads
Sidney Resnick and Gennady Samorodnitsky
Diffusion local time storage pp. 211-229 Downloads
M. Kozlova and P. Salminen
Limit theorem for maximum of the storage process with fractional Brownian motion as input pp. 231-250 Downloads
Jürg Hüsler and Vladimir Piterbarg
A model of the term structure of interest rates based on Lévy fields pp. 251-263 Downloads
Sergio Albeverio, Eugene Lytvynov and Andrea Mahnig
Properties of American option prices pp. 265-278 Downloads
Erik Ekström
On the infinite differentiability of the right edge in the supercritical oriented percolation pp. 279-286 Downloads
Yu Zhang
A central limit theorem for the optimal selection process for monotone subsequences of maximum expected length pp. 287-311 Downloads
F. Thomas Bruss and Freddy Delbaen
Lq(Lp) theory and Hölder estimates for parabolic SPDEs pp. 313-330 Downloads
Kyeong-Hun Kim
An approximation result for a nonlinear Neumann boundary value problem via BSDEs pp. 331-350 Downloads
B. Boufoussi and J. van Casteren

2004, volume 114, articles 1

Metastability under stochastic dynamics pp. 1-26 Downloads
F. den Hollander
Elementary fixed points of the BRW smoothing transforms with infinite number of summands pp. 27-50 Downloads
Aleksander M. Iksanov
Modified logarithmic Sobolev inequalities for some models of random walk pp. 51-79 Downloads
Sharad Goel
Recurrent lines in two-parameter isotropic stable Lévy sheets pp. 81-107 Downloads
Robert C. Dalang and Davar Khoshnevisan
Explicit solutions of some utility maximization problems in incomplete markets pp. 109-125 Downloads
Michael Tehranchi
Compact interface property for symbiotic branching pp. 127-160 Downloads
Alison M. Etheridge and Klaus Fleischmann
Asymptotic theory of noncentered mixing stochastic differential equations pp. 161-174 Downloads
Jeong-Hoon Kim
The serial harness interacting with a wall pp. 175-190 Downloads
Pablo A. Ferrari, Luiz R. G. Fontes, Beat M. Niederhauser and Marina Vachkovskaia

2004, volume 113, articles 2

Approximating the Reed-Frost epidemic process pp. 173-197 Downloads
A. D. Barbour and Sergey Utev
Interpolation for partly hidden diffusion processes pp. 199-216 Downloads
Changsun Choi and Dougu Nam
Law of large numbers for the simple exclusion process pp. 217-233 Downloads
E. Andjel, P. A. Ferrari and A. Siqueira
Stochastic averaging and asymptotic behavior of the stochastic Duffing-van der Pol equation pp. 235-272 Downloads
Peter H. Baxendale
Evaluating the small deviation probabilities for subordinated Lévy processes pp. 273-287 Downloads
Werner Linde and Zhan Shi
Robustness of time reversal for waves in time-dependent random media pp. 289-313 Downloads
Daniel G. Alfaro Vigo, Jean-Pierre Fouque, Josselin Garnier and André Nachbin
On the ruin probability for physical fractional Brownian motion pp. 315-332 Downloads
J. Hüsler and Vladimir Piterbarg
Fractional Brownian motion as a weak limit of Poisson shot noise processes--with applications to finance pp. 333-351 Downloads
Claudia Klüppelberg and Christoph Kühn

2004, volume 113, articles 1

Fluctuations of the free energy in the high temperature Hopfield model pp. 1-35 Downloads
Francis Comets, Irina Kurkova and José Trashorras
On weak uniqueness for some diffusions with discontinuous coefficients pp. 37-64 Downloads
N. V. Krylov
An infinite stochastic model of social network formation pp. 65-80 Downloads
Thomas M. Liggett and Silke W. W. Rolles
Surface order large deviations for 2D FK-percolation and Potts models pp. 81-99 Downloads
Olivier Couronné and Reda Jürg Messikh
Diffusion processes on an open book and the averaging principle pp. 101-126 Downloads
M. I. Freidlin and A. D. Wentzell
Approximations to generalized renewal measures pp. 127-142 Downloads
Albert Vexler
Stochastic volatility and fractional Brownian motion pp. 143-172 Downloads
A. Gloter and Marc Hoffmann

2004, volume 112, articles 2

Dynamic coherent risk measures pp. 185-200 Downloads
Frank Riedel
Exact approximation rate of killed hypoelliptic diffusions using the discrete Euler scheme pp. 201-223 Downloads
Emmanuel Gobet and Stephane Menozzi
Simulating the ruin probability of risk processes with delay in claim settlement pp. 225-244 Downloads
G. L. Torrisi
Ergodicity of Lévy flows pp. 245-259 Downloads
Anilesh Mohari
On stochastic partial differential equations with variable coefficients in C1 domains pp. 261-283 Downloads
Kyeong-Hun Kim
Fluctuation exponents and large deviations for directed polymers in a random environment pp. 285-308 Downloads
Philippe Carmona and Yueyun Hu
Limit behaviour for a supercritical bisexual Galton-Watson branching process with population-size-dependent mating pp. 309-317 Downloads
M. Molina, M. Mota and A. Ramos
Zero-sum dynamic games and a stochastic variation of Ramsey's theorem pp. 319-329 Downloads
Eran Shmaya and Eilon Solan
Anticipative stochastic integration based on time-space chaos pp. 331-355 Downloads
Giovanni Peccati

2004, volume 112, articles 1

Coherent and convex monetary risk measures for bounded càdlàg processes pp. 1-22 Downloads
Patrick Cheridito, Freddy Delbaen and Michael Kupper
Nonlinear Feynman-Kac formula and discrete-functional-type BSDEs with continuous coefficients pp. 23-51 Downloads
Ying Hu and JinJin Ma
Ruin probabilities and penalty functions with stochastic rates of interest pp. 53-78 Downloads
Jun Cai
A further remark on dynamic programming for partially observed Markov processes pp. 79-93 Downloads
V.S.Vivek S. Borkar and Amarjit Budhiraja
Heat equation with strongly inhomogeneous noise pp. 95-118 Downloads
Henryk Zähle
Uniqueness for a weak nonlinear evolution equation and large deviations for diffusing particles with electrostatic repulsion pp. 119-144 Downloads
J. Fontbona
Further scaling exponents of random walks in random sceneries pp. 145-155 Downloads
Didier Piau
Tail probabilities of subadditive functionals on stable processes with continuous and discrete time pp. 157-183 Downloads
Michael Braverman

2004, volume 111, articles 2

Discrete-time approximation and Monte-Carlo simulation of backward stochastic differential equations pp. 175-206 Downloads
Bruno Bouchard and Nizar Touzi
A regularity condition and a limit theorem for Harris ergodic Markov chains pp. 207-235 Downloads
J.D.Jorge D. Samur
Tail behaviour of the busy period of a GI/GI/1 queue with subexponential service times pp. 237-258 Downloads
A. Baltrunas, D. J. Daley and C. Klüppelberg
Random clouds and an application to censoring in survival analysis pp. 259-279 Downloads
B.G.B. Gail Ivanoff and Ely Merzbach
On the derivation of a linear Boltzmann equation from a periodic lattice gas pp. 281-315 Downloads
Valeria Ricci and Bernt Wennberg
Best choice from the planar Poisson process pp. 317-354 Downloads
A.V.Alexander V. Gnedin

2004, volume 111, articles 1

Stochastic differential equations driven by stable processes for which pathwise uniqueness fails pp. 1-15 Downloads
Richard F. Bass, Krzysztof Burdzy and Zhen-Qing Chen
An optimal Skorokhod embedding for diffusions pp. 17-39 Downloads
A. M. G. Cox and D. G. Hobson
Rate of convergence of some self-attracting diffusions pp. 41-55 Downloads
Samuel Herrmann and Michael Scheutzow
A representation formula for transition probability densities of diffusions and applications pp. 57-76 Downloads
Zhongmin Qian and Weian Zheng
A new multivariate transform and the distribution of a random functional of a Ferguson-Dirichlet process pp. 77-95 Downloads
Thomas J. Jiang, James M. Dickey and Kun-Lin Kuo
Large void zones and occupation times for coalescing random walks pp. 97-118 Downloads
Endre Csáki, Pál Révész and Zhan Shi
On the identification of the pointwise Hölder exponent of the generalized multifractional Brownian motion pp. 119-156 Downloads
Antoine Ayache and Jacques Lévy Véhel
On the convergence of moments in the almost sure central limit theorem for martingales with statistical applications pp. 157-173 Downloads
B. Bercu
Page updated 2025-04-03